Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 67, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Aug 17, 2007, 10:01 PM EDT for Orange County, New York. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2007, 10:01 PM EDT (02:01 UTC)
- Expired
- Aug 17, 2007, 10:30 PM EDT
- In force
- 29 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
County Orange County, NY
The radar
The Albany radar (KENX), 124 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 10:20 PM EDT | TSTM WND DMG | 3 Sw Middletown, NY | TREES AND WIRES DOWN IN WALLKILL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KOKX 180200
SVROKX
NYC071-180230-
/O.NEW.KOKX.SV.W.0067.070818T0201Z-070818T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE UPTON NY
1001 PM EDT FRI AUG 17 2007
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ORANGE COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 1030 PM EDT...
* AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF MIDDLETOWN...OR ABOUT NEAR BLOOMINGBURG...AND MOVING
SOUTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHWEST OF WALDEN BY 1005 PM...
6 MILES NORTHEAST OF GOSHEN BY 1010 PM...
7 MILES NORTHEAST OF CHESTER BY 1015 PM...
HARRIMAN...MONROE AND 8 MILES SOUTHWEST OF NEW WINDSOR BY 1020
PM...
WEST POINT BY 1025 PM...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4152 7454 4152 7448 4160 7437 4164 7425
4160 7421 4160 7415 4162 7409 4159 7401
4139 7396 4133 7398 4114 7424 4133 7468
4140 7475
TIME...MOT...LOC 0201Z 311DEG 48KT 4154 7436
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 7:48 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 17, 7:48 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
748 PM EDT FRI AUG 17 2007
.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL DRAG A WEAK REINFORCING COLD FRONT ACROSS
THE REGION TONIGHT...THEN HIGH PRESSURE WILL BUILD INTO THE AREA TO
PROVIDE DRY AND PLEASANT WEATHER FOR THE WEEKEND. THE HIGH MOVES
OFFSHORE ON SUNDAY...ALLOWING FOR A WARM FRONT TO APPROACH FROM THE
WEST SUNDAY NIGHT. THIS BOUNDARY WILL LINGER OVER THE AREA TO KEEP
UNSETTLED WEATHER IN THE FORECAST THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPPER LEVEL SHORTWAVE WITH REINFORCING SFC COLD FRONT CONTINUES TO
APPROACH FROM THE W. NUMEROUS SHOWERS AND SCT TSTMS WILL ADVECT E
AHEAD OF THIS SHORT WAVE...PRODUCING HEAVY RAIN...SMALL HAIL AND
GUSTY WINDS...MAINLY W OF NEW YORK CITY BEFORE MIDNIGHT. POPS WILL
BE WEIGHTED FROM HIGHEST TO LOWEST WEST TO EAST ACROSS THE REGION.
AS HIGH PRES BUILDS INTO THE REGION LATE TONIGHT AND TOWARDS
DAYBREAK...SKIES WILL BE CLEARING FROM W TO E AS NW FLOW DOMINATES.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
1024 MB HIGH PRES ORIGINATING FROM CANADA BUILDS INTO THE AREA SAT
AND SUN TO BRING ABSOLUTELY PREFECT WX TO THE REGION FOR THE
WEEKEND. SKIES WILL BE CLEAR AS A BELL AND HIGHS WILL BE IN THE
UPPER 70S TO AROUND 80 ON SAT...THEN IN THE LOW TO MID 70S ON
SUN...WHICH IS GENERALLY ABOUT 5 TO 10 DEGREES BELOW THE AVERAGE
HIGH FOR THIS TIME OF YEAR. THE OTHER BIG STORY TEMPERATURE-WISE
WILL BE THE OVERNIGHT LOWS SAT NIGHT...WHICH WILL BE IN THE UPPER
50S TO NEAR 60 IN/AROUND NYC AND IN THE 40S IN OUTLYING AREAS N/W OF
THE CITY AND IN THE PINE BARRENS OF LONG ISLAND. THIS WILL REPRESENT
TEMPERATURES AVERAGING 10 TO 20 DEGREES BELOW THE SEASONAL LOW. IT
WILL BE HARD...BUT NOT OUT OF THE QUESTION TO AT LEAST TIE A RECORD
LOW AT ISP SUN MORNING. THE PREVIOUS RECORD LOW FOR ISLIP ON AUGUST
19 IS 58 SET IN 1997.
HIGH PRES MOVES OFFSHORE LATE SUN AND A WARM FRONT WILL APPROACH
FROM THE W. DUE TO THE STRENGTH OF THE HIGH OFFSHORE...IT LOOKS LIKE
ANY PRECIP WILL HOLD OFF UNTIL EARLY MON MORNING. CHANCES FOR
SHOWERS AND TSTMS WILL BE INCREASING THROUGHOUT THE DAY. REMAINS TO
BE SEEN EXACTLY HOW MUCH WILL AFFECT THE AREA...AS 12Z/17 WRF MUCH
MORE PROGRESSIVE THAN 12Z/17 OPERATIONAL GFS. WILL KEEP CHANCE POPS
FOR MON.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE WARM FRONT MOVING INTO THE AREA WILL SLOWLY DRIFT E THROUGH TUE
AS A BLOCKING HIGH BUILDS INTO E CANADA. SEVERAL WAVES OF LOW PRES
WILL DEVELOP ALONG THIS BOUNDARY...KEEPING AT LEAST THE CHANCE FOR
PRECIP IN THE AREA THROUGH TUE NIGHT. CONDITIONS SOMEWHAT DRY OUT
FOR WED...BUT ANOTHER COLD FRONT WILL BRING ANOTHER CHANCE FOR
PRECIP ON THU. CONDITIONS SHOULD DRY OUT FOR FRI.
HIGHS WILL ONLY BE IN THE 70S ON TUE BEFORE MODERATING BACK INTO THE
LOW TO MID 80S FROM WED THROUGH THE END OF THE WEEK.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
LOW END VFR CIGS AROUND FOUR THOUSAND FEET WILL PERSIST UNTIL THE
COLD FRONT MOVES EAST OF THE REGION. ANY REMAINING HEAVIER SHOWERS
WILL PRODUCE MVFR VSBY. A FEW TSTMS COULD PRODUCE WIND GUSTS TO 30
KT.
ONCE THE FRONT MOVES SE OF THE REGION...WINDS WILL SHIFT TO THE NW
AND INCREASE TO AROUND 15 KTS AFTER MIDNIGHT. THERE MAY BE SOME
GUSTS AS WELL...HOWEVER HAVE DECIDED TO HOLD OF ON GUSTS UNTIL
AROUND 14Z...AFTER WE GET SOME DAYTIME HEATING. GUSTS SHOULD COME TO
AN END LATE IN THE TAF PERIOD AS HIGH PRESSURE CONTINUES TO BUILD
INTO THE AREA.
OUTLOOK FROM 00Z SUNDAY THROUGH WEDNESDAY...HIGH PRESSURE OVER THE
REGION WILL PROVIDE VFR CONDITIONS. DEPENDING ON EXACTLY WHERE A
FRONTAL BOUNDARY STALLS OUT TO OUR SOUTH AND THE STRENGTH OF WAVES
OF LOW PRESSURE RIDING EAST ALONG IT...COULD SEE SOME SHOWERS AND
THUNDERSTORMS REDUCING CONDITIONS TO SUB-VFR AT TIMES MONDAY NIGHT
THROUGH WEDNESDAY.
&&
.MARINE...
SEAS HAVE COME UP TO 5 FT ACROSS THE OCEAN WATERS...THUS HAVE GONE
AHEAD AND ISSUED A SCA UNTIL 19Z SATURDAY. A WAVE OF LOW PRESSURE
MOVING ALONG A WARM FRONT WILL SLIDE JUST NORTH OF THE AREA WATERS
EARLY THIS EVENING. THIS WILL SET OFF SOME SCATTERED SHOWERS AND
THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL PRODUCE HEAVY
RAIN...FREQUENT LIGHTNING...AND STRONG WINDS. ONCE THIS WAVE PUSHES
ACROSS THE WATERS...A SECOND FRONT WILL APPROACH AND MOVE ACROSS THE
WATERS OVERNIGHT. THIS SECOND FRONT WILL BRING A PUSH OF COLD
AIR...AS WELL AS SOME STRONG AND GUSTY WINDS. WINDS WILL SHOULD GUST
TO SCA LEVELS UNTIL AROUND MIDDAY SATURDAY.
WINDS START TO COME DOWN SATURDAY EVENING AS HIGH PRESSURE BUILDS
OVER THE WATERS. ONCE THE WINDS COME DOWN...THE SEAS SHOULD ALSO
SUBSIDE TO BELOW SCA.
HIGH PRESSURE WILL KEEP THINGS TRANQUIL UNTIL THE BEGINNING OF THE
WORK WEEK...UNTIL A STATIONARY FRONT TO OUR SOUTH SETS UP. THIS
FRONTAL BOUNDARY WILL HAVE WAVES OF PRESSURE RIDE EAST ALONG
IT...INCREASING THE PRESSURE GRADIENT ON AN EASTERLY FLOW OVER THE
OCEAN WATERS. FOR NOW...SUSPECT FRONT AND ASSOCIATED LOWS WILL BE
FAR ENOUGH SOUTH THAT WILL STAY SUB-SCA...BUT IT BEARS MONITORING.
&&
.HYDROLOGY...
ANY SHOWERS AND TSTMS THAT DEVELOP THIS AFTERNOON/EVENING COULD
PRODUCE A QUICK 1/2 INCH OF RAIN WHICH WOULD RESULT IN LOCALIZED
PONDING. OTHERWISE...DRY UNTIL LATE SUN NIGHT AS HIGH PRES PROVIDES
DRY WX THROUGH THE WEEKEND.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT SATURDAY FOR ANZ350-353-
355.
&&
SYNOPSIS...MPS
NEAR TERM...GC/MPS
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...BC
MARINE...BC
HYDROLOGY...MPSHazardous weather outlook, Aug 17, 4:17 AM EDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 417 AM EDT FRI AUG 17 2007 CTZ006>012-NJZ005-006-011-NYZ071>081-181000- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-ESSEX-HUDSON-UNION-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- QUEENS-NASSAU-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 417 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT THE NATIONAL WEATHER SERVICES STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS FORECAST A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE AREA. THUNDERSTORMS THIS AFTERNOON COULD PRODUCE DAMAGING WINDS ALONG WITH HEAVY RAINFALL RESULTING IN PONDING IN URBANIZED AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ330-335-338-340-345-350-353-355-181000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 417 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ005-NJZ002>004-NYZ067>070-181000- NORTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 417 AM EDT FRI AUG 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 17, 5:56 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 556 PM EDT FRI AUG 17 2007 CTZ007-172230- NORTHERN MIDDLESEX- 556 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORM OVER NORTHERN MIDDLESEX COUNTY... AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDDLETOWN...AND MOVING EAST AROUND 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY.
Special weather statement, Aug 17, 6:07 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 607 PM EDT FRI AUG 17 2007 NJZ006-NYZ072-073-172245- BRONX-HUDSON-NEW YORK (MANHATTAN)- 607 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORM WILL IMPACT BRONX...CENTRAL NEW YORK AND NORTHEASTERN HUDSON COUNTIES... AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARLEM...OR NEAR MOTT HAVEN...AND MOVING EAST AROUND 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY.
Special weather statement, Aug 17, 6:22 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 622 PM EDT FRI AUG 17 2007 NYZ077-172245- NASSAU- 622 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORM WILL IMPACT NORTHERN NASSAU COUNTY... AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THROGS NECK BRIDGE...AND MOVING EAST AT 30 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY.
Special weather statement, Aug 17, 7:14 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 714 PM EDT FRI AUG 17 2007 NYZ080-081-180000- SOUTHEAST SUFFOLK-SOUTHWEST SUFFOLK- 714 PM EDT FRI AUG 17 2007 ...STRONG THUNDERSTORM IMPACTING CENTRAL SUFFOLK COUNTY... AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RONKONKOMA...AND MOVING EAST AROUND 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...HEAVY RAIN...WITH RAINFALL RATES OF AROUND A HALF INCH AN HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY.
Local storm report, Aug 17, 8:40 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
840 PM EDT FRI AUG 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST FANWOOD 40.64N 74.39W
08/17/2007 M59.00 MPH UNION NJ PUBLIC
0610 PM TSTM WND DMG FANWOOD 40.64N 74.39W
08/17/2007 UNION NJ PUBLIC
TREE DOWN
&&
JPSpecial weather statement, Aug 17, 9:45 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 945 PM EDT FRI AUG 17 2007 CTZ005-NJZ002-NYZ067-068-180315- NORTHERN FAIRFIELD-ORANGE-PUTNAM-WESTERN PASSAIC- 945 PM EDT FRI AUG 17 2007 ...STRONG GUSTY WINDS WILL IMPACT NORTHERN FAIRFIELD...NORTHWEST PASSAIC...ORANGE AND PUTNAM COUNTIES BETWEEN 10 PM AND 11 PM... AS A COLD FRONT MOVES SOUTHEAST ACROSS THE REGION...WINDS WILL ABRUPTLY SHIFT TO THE NORTHWEST AND GUST UP TO 45 MPH FOR UP TO 30 MINUTES FOLLOWING THE COLD FRONTS PASSAGE. THIS WILL ALSO BE ACCOMPANIED BY SCATTERED SHOWERS...A FEW MAY BECOME HEAVY. PEOPLE SHOULD PREPARE FOR RAPID WEATHER CHANGES DURING THIS TIME. AL/G
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:00 PM EDT | Special Marine Warning | OKX | 60 min | |
| Aug 17, 10:29 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 35 min |
| Aug 17, 11:08 PM EDT | Special Marine Warning | OKX | 52 min | |
| Aug 17, 11:57 PM EDT | Special Marine Warning | OKX | 48 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.